# SDR CALA2024092000666

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,905 hours, 31,032 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain Line
- Part number: IT60716015S
- Condition: Unknown
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG 9270379  FOR NON HAZARDOUS FWD GALLEY CLEANUP REF ECRA 2011-01000 WITHIN 7 DAYS, ACCOMPLISH EC/RA 2011-01000, GALLEY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN APPROXIMATE AREA FROM BODY STATION STA 6570 TO STA 7087 BETWEEN STRINGERS 23 TO 28 OKAY TO CARRY REF ECRA 2011-010000 GALLEY SPILL SECTION A 11. WITHIN 7 DAYS, ACCOMPLISH ECRA 2011-01000 GALLEY SPILL, SECTION 2.B, IN DEPTH CLEANUP IN THE APPROXIMATE AREA FROM BODY STATION 6570 TO STA 7087 BETWEEN STRINGERS 23 TO 28. TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED; QC REVIEWED CONTROL #:         SOURCE DOCUMENT: ECRA 2011-01TERMINATING LABOR HOURS: 0020 GROUND TIME: 0030 TOMC APPROVED; QC REVIEWED RECORDS UPDATE TA   M&E: 18-9920-8-0035 S/N: 4656 LIMIT: *** SEE BELOW ***   NHA: 18-2000-9-0001  NHA S/N: 4656 T/A: WITHIN 7 DAYS...LN/U253409 CONTROL #: N/A     SOURCE DOCUMENT: ECRA 2011-01000 ACP IN DEPT CLEAN UP REF ECRA 2011-01000 FROM STEP 2. B (1) THROUGH 2.B.(21). NO CONTAMINATE OR FLUID BELOW GALLEY FLOOR.
